# SDR HEEA0014439

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Housing
- Part number: 406040060105
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROOVES WORN INTO T/R FILTER HOUSING.
